Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 260, NWS Springfield, MO

September 6, 2012Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 6, 2012, 4:46 PM CDT for Taney County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2012, 4:46 PM CDT (21:46 UTC)
Expired
Sep 6, 2012, 5:30 PM CDT
In force
44 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Taney County, MO

The radar

The Springfield radar (KSGF), 79 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 6, 12:28 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2012-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2012-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
841 J/kg
Mixed-layer CIN
-167 J/kg
Mixed-layer LCL
1845 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

352 
WUUS53 KSGF 062146
SVRSGF
MOC213-062230-
/O.NEW.KSGF.SV.W.0260.120906T2146Z-120906T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT THU SEP 6 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 530 PM CDT

* AT 441 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHERN
  TANEY COUNTY...AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHEASTERN TANEY COUNTY.

  A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN TANEY 
COUNTY AND SOUTHERN STONE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3659 9323 3681 9287 3681 9278 3679 9276
      3653 9277 3651 9279 3650 9293 3649 9312
TIME...MOT...LOC 2145Z 235DEG 16KT 3656 9304

HAIL...0.75IN
WIND...60 MPH

$$

COLUCCI
2 follow-up statements
640 
WWUS53 KSGF 062202
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
502 PM CDT THU SEP 6 2012

MOC213-062230-
/O.CON.KSGF.SV.W.0260.000000T0000Z-120906T2230Z/
TANEY MO-
502 PM CDT THU SEP 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN TANEY
COUNTY UNTIL 530 PM CDT...

AT 459 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL TANEY
COUNTY...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...EMERGENCY MANAGEMENT.  TREES WERE REPORTED DOWN WITH THESE 
STORMS WHEN THEY MOVED THROUGH THE BRANSON AREA. 

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
BRADLEYVILLE...BROWNBRANCH...KISSEE MILLS AND RUETER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3666 9310 3668 9309 3681 9287 3681 9278
      3679 9276 3653 9277 3651 9279
TIME...MOT...LOC 2202Z 235DEG 16KT 3660 9296

HAIL...0.75IN
WIND...60 MPH

$$

BOXELL
030 
WWUS53 KSGF 062229
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
529 PM CDT THU SEP 6 2012

MOC213-062238-
/O.EXP.KSGF.SV.W.0260.000000T0000Z-120906T2230Z/
TANEY MO-
529 PM CDT THU SEP 6 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TANEY COUNTY WILL
EXPIRE AT 530 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 8 PM CDT.

LAT...LON 3666 9310 3668 9309 3681 9287 3681 9278
      3679 9276 3653 9277 3651 9279
TIME...MOT...LOC 2228Z 235DEG 16KT 3667 9284

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:22 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, Sep 6, 3:22 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
322 PM CDT THU SEP 6 2012

.UPDATE...
/ISSUED 310 PM CDT THU SEP 6 2012/

A LINEAR COMPLEX OF STRONG TO SEVERE THUNDERSTORMS HAD EVOLVED
THIS AFTERNOON AND WAS MAKING ITS WAY ACROSS THE EASTERN OZARKS AT
MID AFTERNOON. THESE STORMS HAD PRODUCED DAMAGING WINDS WITH
SEVERAL REPORTS OF WIND DAMAGE TO TREES AND ROOFS.

THIS CONVECTION WILL CONTINUE TO MOVE STEADILY EAST-SOUTHEAST AS A SUBTLE
MID LEVEL SHORTWAVE AS DEPICTED BY WATER VAPOR IMAGERY TRACKS
ACROSS SOUTHERN MISSOURI. THIS ACTIVITY WAS ALSO RIDING EAST ALONG
A WEAK BOUNDARY THAT STRETCHED FROM SOUTH CENTRAL INTO SOUTHEASTERN
MISSOURI. AN OUTFLOW BOUNDARY HAD PROPAGATED AWAY FROM THE
CONVECTIVE COMPLEX INTO FAR SOUTHERN MISSOURI.

MUCH OF THIS THUNDERSTORM ACTIVITY WILL EXIT OUR FORECAST AREA BY
5 PM. HOWEVER...WE WILL HAVE TO MONITOR FOR ADDITIONAL THUNDERSTORM
DEVELOPMENT ALONG THE OUTFLOW BOUNDARY THAT WILL STRETCH EAST TO
WEST NEAR THE ARKANSAS BORDER.

FOSTER

&&

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...
/ISSUED 315 PM CDT THU SEP 6 2012/

ACTIVE WEATHER IS EXPECTED AS WE HEAD INTO FRIDAY. AN UPPER LEVEL
TROUGH ACROSS THE SOUTHERN CANADIAN PROVINCES WILL SWING SOUTHWARD
INTO THE NORTHERN TIER OF THE U.S. FRIDAY WHICH WILL BRING AN
ASSOCIATED SEASONABLY STRONG COLD FRONT SOUTH TOWARD THE OZARKS.
MODELS ARE IN REASONABLY GOOD AGREEMENT BRINGING THE FRONT TO THE
INTERSTATE 44 CORRIDOR AROUND MIDDAY FRIDAY. SHOWERS AND
THUNDERSTORMS WILL BE WIDESPREAD ALONG AND NORTH OF THE FRONT AS
SYNOPTIC SCALE LIFT BECOMES MORE FAVORABLE WITH TIME.

SEVERE WEATHER REMAINS POSSIBLE FRIDAY BUT THE COVERAGE OF SEVERE
STORMS REMAINS UNCERTAIN. SUFFICIENT HEATING WILL LIKELY TAKE
PLACE ALONG AND SOUTH OF INTERSTATE 44 TO GENERATE MODERATE
INSTABILITY. DEEP LAYERED SHEAR WILL INCREASE WITH TIME BUT WILL
BE STRONGEST NORTH OF THE FRONT. AT THIS TIME...THE PRIMARY SEVERE
WEATHER RISK WILL BE DAMAGING WINDS. MESOCALE INTERACTIONS AND THE
EXTENT OF HEATING WILL HAVE TO BE MONITORED FOR POTENTIAL
ENHANCEMENT TO THE SEVERE WEATHER RISK.

CONVECTION AND STRATIFORM RAIN WILL LINGER BEHIND THE FRONT AS
THE UPPER SUPPORT LAGS BEHIND. THE RAIN WILL COME TO END AND FROM
NORTHWEST TO SOUTHEAST FRIDAY NIGHT. MUCH COOLER AIR WILL ADVECT
INTO THE REGION ON GUSTY NORTHWEST WINDS FOLLOWING THE FRONTAL
PASSAGE

FOSTER

&&

.LONG TERM (SATURDAY THROUGH THURSDAY)...
/ISSUED 315 PM CDT THU SEP 6 2012/

A MUCH COOLER AND DRIER AIR MASS WILL OVERSPREAD THE REGION FOR THE
WEEKEND AS CANADIAN HIGH PRESSURE BUILDS SOUTHWARD...AND AN
AMPLIFYING UPPER PATTERN PLACES THE AREA UNDER A NORTHWESTERLY
FLOW ALOFT.

QUITE WEATHER AND GRADUALLY WARMING TEMPERATURES ARE IN STORE
EARLY NEXT WEEK AS THE FLOW ALOFT BECOMES MORE ZONAL. THE NEXT
CHANCE OF RAIN MAY ARRIVE LATER NEXT WEEK AS A FRONT SLIDES
SOUTHWARD INTO THE CENTRAL U.S.

FOSTER

&&

.AVIATION...
/ISSUED 1200 PM CDT THU SEP 6 2012/

VFR CONDITIONS WILL PREVAIL AT AREA TERMINALS TODAY. HOWEVER PILOTS
WILL HAVE TO CLOSELY MONITOR THE DEVELOPMENT OF THUNDERSTORMS THIS
AFTERNOON. WHILE THE BULK OF THE STORMS ARE EXPECTED REMAIN NORTH
OF THE TERMINALS...ISOLATED STORMS MAY DEVELOP IN THE TERMINAL
VICINITIES. IN ADDITION...OUTFLOW BOUNDARIES FROM THE STORMS MAY
RESULT IN TEMPORAL CHANGES IN WIND SPEED AND DIRECTION.

THE COVERAGE OF SHOWERS AND THUNDERSTORMS WILL INCREASE LATER
TONIGHT INTO FRIDAY AHEAD OF AN APPROACHING FRONT. THIS ACTIVITY
WILL BRING THE POTENTIAL FOR MVFR CONDITIONS. WINDS WILL SHIFT TO
THE NORTHWEST LATER IN THE DAY FRIDAY AS THE COLD FRONT MOVES
ACROSS THE REGION.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Sep 6, 3:45 PM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 PM CDT THU SEP 6 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
345 PM CDT THU SEP 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

DISCUSSION...

  A LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL EXIT
  THE EASTERN OZARKS BY LATE AFTERNOON. THESE STORMS WILL BE
  CAPABLE OF PRODUCING DAMAGING WINDS.

  ADDITIONAL THUNDERSTORM DEVELOPMENT WILL OCCUR ACROSS SOUTHERN
  MISSOURI GENERALLY SOUTH OF HIGHWAY 60 THROUGH EARLY THIS
  EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE WITH WIND GUSTS
  TO 60 MPH AND HAIL TO THE SIZE OF QUARTER.

  ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP DURING THE
  OVERNIGHT HOURS TONIGHT. THESE STORMS MAY BECOME STRONG BUT
  SHOULD REMAIN BELOW SEVERE LIMITS.

  AFTERNOON HEAT INDEX VALUES WILL REACH THE MID 90S TO AROUND
  102 OUTSIDE OF THE SHOWERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA FRIDAY AS A COLD
  FRONT MOVES ACROSS THE REGION. THERE IS A LIMITED TO ELEVATED
  RISK FOR SEVERE STORMS CAPABLE OF PRODUCING DAMAGING WINDS AND
  LARGE HAIL.

  THE STORMS WILL INITIALLY IMPACT AREAS NORTH OF INTERSTATE 44
  DURING THE MORNING THEN INCREASE AND SPREAD SOUTHEAST ACROSS THE
  REMAINDER OF THE MISSOURI OZARKS DURING THE AFTERNOON.

  THE RISK OF SEVERE STORMS COULD INCREASE ON FRIDAY DEPENDING ON
  THE AMOUNT OF INSTABILITY THAT DEVELOPS.

  ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...BUT MAY
  BE NEEDED FRIDAY.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Sep 6, 3:19 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
319 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0216 PM     TSTM WND DMG     LAKE OZARK              38.20N 92.64W
09/06/2012                   CAMDEN             MO   LAW ENFORCEMENT

            TREES DOWN ON POWER LINES.

&&

HATCH
Local storm report, Sep 6, 3:33 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     2 W BUFFALO             37.64N 93.13W
09/06/2012                   DALLAS             MO   LAW ENFORCEMENT

            SEVERAL LARGE LIMBS DOWN ALONG HIGHWAY 32.

0129 PM     HAIL             OLIVE                   37.46N 93.11W
09/06/2012  E0.75 INCH       DALLAS             MO   LAW ENFORCEMENT

&&

HATCH
Local storm report, Sep 6, 3:52 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
352 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     8 ESE ROLLA             37.91N 91.64W
09/06/2012                   PHELPS             MO   PUBLIC

            A FEW SMALL LIMBS DOWN ALONG WITH PEA SIZED HAIL.

&&

HATCH
Local storm report, Sep 6, 3:58 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
358 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TSTM WND DMG     2 WSW SALEM             37.64N 91.56W
09/06/2012                   DENT               MO   EMERGENCY MNGR

            HALF OF A METAL ROOF WAS BLOWN OFF OF A BUILDING NEAR
            HIGHWAY 32 AND HIGHWAY 72 AND TWO SIGNS WERE BLOWN DOWN
            NEAR HIGHWAY 72 AND HIGHWAY H. THE SALEM MISSOURI EM
            ESTIMATED A 30 TO 40 MPH GUSTS IN SALEM WITH THIS STORM.

&&

WISE
Local storm report, Sep 6, 4:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     3 NE RIDGEDALE          36.53N 93.20W
09/06/2012  M52 MPH          TANEY              MO   AWOS

&&

WISE
Local storm report, Sep 6, 4:37 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
437 PM CDT THU SEP 06 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TSTM WND DMG     ROCKAWAY BEACH          36.70N 93.16W
09/06/2012                   TANEY              MO   FIRE DEPT/RESCUE

            POWER LINES WERE REPORTED TO BE BLOWN DOWN IN ROCKAWAY
            BEACH.

&&

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 10:43 AM CDTSpecial Weather StatementSGFVernon47 min
Sep 6, 11:21 AM CDTSpecial Weather StatementSGFBarton, Cedar, St. Clair, Vernon39 min
Sep 6, 11:45 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair45 min
Sep 6, 12:14 PM CDTSevere Thunderstorm WarningSGFBenton, Hickory, Polk61 min
Sep 6, 12:40 PM CDTSpecial Weather StatementSGFGreene35 min
Sep 6, 12:51 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk39 min
Sep 6, 1:05 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan40 min
Sep 6, 1:07 PM CDTSevere Thunderstorm WarningSGFDallas23 min
Sep 6, 1:24 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright51 min
Sep 6, 1:32 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Morgan43 min
Sep 6, 1:57 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Miller, Pulaski48 min
Sep 6, 2:08 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Morgan, Phelps67 min
Sep 6, 2:09 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright51 min
Sep 6, 2:31 PM CDTSevere Thunderstorm WarningSGFDent, Maries, Phelps, Pulaski59 min
Sep 6, 2:49 PM CDTSevere Thunderstorm WarningSGFPhelps, Texas41 min
Sep 6, 3:11 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps13 min
Sep 6, 3:16 PM CDTSevere Thunderstorm WarningSGFDent44 min
Sep 6, 3:30 PM CDTSevere Thunderstorm WarningSGFDent, Phelps15 min
Sep 6, 3:31 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas37 min
Sep 6, 3:57 PM CDTSevere Thunderstorm WarningSGFShannon33 min
Sep 6, 3:57 PM CDTSevere Thunderstorm WarningSGFStone, Taney48 min
Sep 6, 4:20 PM CDTSevere Thunderstorm WarningSGFStone, Taney40 min
Sep 6, 4:57 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Taney34 min
Sep 6, 5:04 PM CDTSpecial Weather StatementSGFMcDonald26 min
Sep 6, 6:00 PM CDTSpecial Weather StatementSGFBarry30 min
Sep 6, 6:06 PM CDTSevere Thunderstorm WarningSGFBarry24 min
Sep 6, 6:28 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence16 min
Sep 6, 6:30 PM CDTSpecial Weather StatementSGFHowell45 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.